# SDR MASA2009021700067

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 16,842 hours, 16,417 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH 7060 IAD-BTV.  CREW DECLARED AND EMERGENCY AND LANDED WITH FLAPS AT ZERO DUE TO A FLAP FAIL.  MX COMPLIED WITH FLAP PART A INSPECTION.
